MAUDE Adverse Event Report: MITG - KENMEX KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

MITG - KENMEX KANGAROO; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 762000
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Submit date: (b)(6) 2017.Mansfield product monitoring is attempting to gather additional information of the reported event.To date, no clarification has been received.If additional pertinent information becomes available, the report will be updated.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a laparotomy on (b)(6) 2017 for drainage of hemoperitene, gastrorrhaphy, gastrostomy, the device guide broke the handle of the wire during extraction.There was an extension of hospitalization due to removal of guide wire via surgery.The patient status was unknown.
 
Additional Manufacturer Narrative
Samples were not received for the investigation.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the defect and root cause analysis however, a corrective and preventative action was created to address the reported failure.The production personnel were notified of the condition.A quality alert was performed in order to verify the machine complete cycle.The procedure was updated to improve the method used by the machine for assembly.A sensor was implemented to detect and avoid cycle interruption.Additional specific job activities were added for the machine used for assembly and the slide lot plate was replaced for cycle activation.This complaint will be used for qa tracking and trending purposes.If information is provided in the future, a supplemental report will be issued.

Brand Name
KANGAROO
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
MITG - KENMEX
calle 9 sur no. 1113 cuidad
tijuana,na 22444
MX  22444
MDR Report Key6980042
Report Number9612030-2017-05220
Device Sequence Number18957002
Product Code KNT
UDI-Device Identifier30884521020164
UDI-Public30884521020164
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Model Number762000
Device Catalogue Number762000
Device Lot Number613182364X
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/07/2017
Supplement Date Received by Manufacturer10/07/2017
Initial Report FDA Received Date10/26/2017
Supplement Report FDA Received Date02/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;